# SDR SWAA2022021880641

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 934-936 RBL13.5; FLOOR TRACK HAS CORROSION ON UPPER SURFACE. / REMOVED CORROSION IAW SRM 53-00-53-1A-2. ORIG. THICKNESS .075'; AFTER REWORK .063' .012' MATERIAL LOSS. OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103. AAR TOOL = 36649; DAL DUE : 05 AUG 19. REMOVED OUT OFF LIMITS CARGO TRACK FROM STA 947 TO 887 RBL 13.5 AND INSTALLED NEW CARGO TRACK ALL IAW SRM 51-40-02-0G-0 AND DWG: 147A7500 REV -. ATG: LP1146
